# SDR DALA2020111803768

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 97,748 hours, 13,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 1-3D ARE INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY CHARGER AND BATTERY ASSEMBLY ON M730.  SYSTEM OPERATION IS NORMAL.
